

Upcoming Live Virtual Training Events

Following are upcoming **virtual**, instructor-led training events recognized through the Colorado Shines Training Alignment Process (TAP). Courses with a fee are marked with (\$). Certificates will be available through your Colorado Shines PDIS account after the training event except where noted. Please see information below on how to register.

January

- 4/5 **Calming Chaos by Promoting Positive Behavior** 2-night training 6:00pm 8:30pm (4.5 Hours Social Emotional) To register, login to <u>Colorado Shines PDIS</u> and enter training title into Learning Search functions. (\$30)
- 11 Creating Spaces of Belonging 3-night training January 11, 18, and 25 6:00pm -7:30pm with additional light readings and reflective assignments between meetings (10 Hours) Please visit COAEYC Virtual Professional Development Book Club to register. Certificates will be issued through Colorado Shines PDIS. Participants will receive a children's book in language of their choice to use in their child care setting. (\$20 COAEYC Members/\$50 Regular Price)
- 11/12 Combating Bias in Early Education: From Conversation to Practice 2-night training 6:00pm 8:30pm (4.5 hours) To register, login to Colorado Shines PDIS and enter training title into Learning Search functions. (\$30)
- Calming Chaos by Promoting Positive Behavior 9:00am 2:00pm (4.5 hours Social Emotional)
 To register, login to Colorado Shines PDIS and enter training title into Learning Search functions.

 (\$30)
- 17 Early Childhood Investments in the United States and Advocating for Change Noon 1:00pm OR 6:00pm 7:00pm (2.5 Hours includes viewing of No Small Matter film on own time, completing reflection questions, and participating in 45-minute training. Cost to rent film is reimbursable.) Registration takes place through Save the Children Action Network. To register for the noon training, click here. To register for the 6:00pm training, click <a href=here. Instructor will send registered participants information on accessing the film, reflection questions, and virtual training link. All parts of training must be completed to earn clock hours. (FREE)
- 19 **ECHO NWF Nature Play at Home -** 6:00pm 7:30pm (1.5 hours) To register, visit <u>ezregister</u> and select Register Now button. Please note that certificates for this event will be issued directly to participants through Early Childhood Health Outdoors National Wildlife Federation. Email Jessica Yuill, YuillJ@nwf.org, with any questions. (FREE)







- 19/20 Calming Chaos by Promoting Positive Behavior 2-night training 6:00pm 8:30pm (4.5 Hours Social Emotional) To register, login to Colorado Shines PDIS and enter training title into Learning Search functions. (\$30)
- 20 Making the Most of Classroom Interactions (Offered by The Acorn School) 6:00pm 8:30pm
 One night a week for 12 weeks (30 hours Social Emotional) See course description for dates. To register, login to Colorado Shines PDIS and enter training title into Learning Search functions.

 (\$525)
- 22/29 Encouraging Language Development in Early Childhood Settings Teacher Talk Training A 2-part training both 9:00am 11:30am Saturday 1/22 & 1/29 (5 hours) To register, login to Colorado Shines PDIS and enter training title into Learning Search functions. (\$75)
- 22 Combating Bias in Early Education: From Conversation to Practice 9:00am 2:00pm (4.5 hours) To register, login to Colorado Shines PDIS and enter training title into Learning Search functions. (\$30)
- 25 **ECHO/NWF Brrr...It's Cold Outside. Let's Go Out and Play!** 6:00pm 7:30pm (1.5 hours) To register, login to <u>Colorado Shines PDIS</u> and enter training title into Learning Search functions. (FREE)
- 29 **Cooking Matters: Creating Positive Mealtime Attitudes** 9:00am 11:00am (2 hours) To register, login to Colorado Shines PDIS and enter training title into Learning Search functions. (FREE)
- Healthy Smiles Summit 10:00am-3:30pm (5.5 hours) To register, link here and select the green register button. Please note that certificates for this event will be issued directly to participants through Healthy Child Care Colorado. Email info@healthychildcareco.org with any questions. (FREE)

February

- Combating Bias in Early Education: From Conversation to Practice 9:00am 2:00pm (4.5 hours) To register, login to Colorado Shines PDIS and enter training title into Learning Search functions. (\$30)
- 9 **Transformational Coaching** 11-Session course (38.5 hours) please see registration information for scheduled dates, times, and cost. To register, login to <u>Colorado Shines PDIS</u> and enter training title Into Learning Search functions. Fee due before first class. (\$875-\$975)
- 9/10 **Calming Chaos by Promoting Positive Behavior** 2-night training 6:00pm 8:30pm (4.5 Hours Social Emotional) To register, login to <u>Colorado Shines PDIS</u> and enter training title into Learning Search functions. (\$30)







- 16 **ECHO/NWF Encouraging Messy Play in the Early Childhood Classroom** 6:00pm 7:30pm (1.5 hours) To register, login to <u>Colorado Shines PDIS</u> and enter training title into Learning Search functions. (FREE)
- Combating Bias in Early Education: From Conversation to Practice 9:00am 2:00pm (4.5 hours)
 To register, login to Colorado Shines PDIS and enter training title into Learning Search functions.

 (\$30)
- 22/23 **Calming Chaos by Promoting Positive Behavior** 2-night training 6:00pm 8:30pm (4.5 Hours Social Emotional) To register, login to <u>Colorado Shines PDIS</u> and enter training title into Learning Search functions. (\$30)
- Cooking Matters: Safe Cooking with Confidence 9:00am 10:00am (1 hour) To register, login to Colorado Shines PDIS and enter training title into Learning Search functions. (FREE)
- Cooking Matters: Partnering with Parents on Healthy Eating 10:00am 11:00a (1 hour) To register, login to Colorado Shines PDIS and enter training title into Learning Search functions. (FREE)

To register:

Click on the above links to navigate to training details and register. Additional training events will be posted in the *My Calendar* menu option in Colorado Shines PDIS as they become available. Visit <u>Apply to Have Your Training Appear in PDIS</u> to view a list of training you may arrange for your program. Contact the training alignment coordinator, Mary Heffernan, <u>Heffernan_m@cde.state.co.us</u>, if you'd like to offer a training through the Colorado Shines PDIS. You may contact the PDIS Help Desk, 1.844.447.4441 or cdhs pdishelp@state.co.us, if you need assistance with any Colorado Shines PDIS registration.



